New Results on the Conformable Fractional Sumudu Transform: Theories and Applications

Main Article Content

Zeyad Al-Zhour
Fatimah Alrawajeh
Nouf Al-Mutairi
Raed Alkhasawneh

Abstract

In this paper, we generalize the formula of Sumudu transform to the conformable fractional order and some interesting and important rules of this transform and conformable fractional Laplace transform are derived and discussed. Moreover, we present the general analytical solution of a singular and nonlinear conformable fractional Poisson- Boltzmann differential equation based on the conformable fractional Sumudu transform. Also, our proposed method is applied successfully for obtaining the general solutions of some linear and nonhomogeneous conformable fractional differential equations. Finally, the results show that our proposed method is an efficient and can be applied for finding the general solutions of the all cases realted to the conformable fractional differential equations.

Article Details

References

  1. M. Herzallah, Notes on some fractional calculus operators and their properties, J. Frac. Calc. Appl., 5 (35) (19) (2014), 1-10.
  2. M. Caputo, Linear model of dissipation whose Q is almost frequency independent, Geophys. J. Int., 13 (5) (1967), 529-539.
  3. K. S. Miller and B. Ross , An introduction to the fractional calculus and fractional differential equations, Wiley and Sons, NY, USA, 1993.
  4. I. Pondlubny, Fractional differential equations:An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Academic Press, USA, 1998.
  5. A. El-Ajou, O. Abu Arqub, Z. Al-Zhour and S. Momani, New results on fractional power series: Theories and applications, Entropy, 15 (2013), 5305-5323.
  6. A. Kilicman and Z. Al-Zhour, Kronecker operational matrices for fractional calculus and some applications, Appl. Math. Comput., 187 (2007), 250-265.
  7. V. Daftardar-Gejji, Fractional calculus theory and applications, Narosa Publishing House, 2014.
  8. J. Leszczynski, An introduction of fractional mechanics, Czestochowa University of Technology, 2011.
  9. A. Atangana, S. Demiray and H. Bulut, Modelling the non-linear wave motion within the scope of the fractional calculus, Abstr. Appl. Anal., 2014 (2014), Art. ID 481657, 7 pages.
  10. G. Adomian, Solving frontier problems of physics the decomposition method, Kluwer Academic Publishers, 1994.
  11. R. Khalil, M. Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65-70.
  12. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57-66.
  13. M. Abu Hammad and R. Khalil, Conformable fractional heat differential equation, Int. J. Pure Appl. Math., 94(2) (2014), 215-221.
  14. Z. Ayati, J. Biazar and M. Ilei, General solution of Bernoulli and Riccati fractional differential equations based on conformable fractional derivative, Int. J. Appl. Math. Res., 6(2) (2017), 49-51.
  15. U. Ghosh, M. Sarkar and D. Shantanu, Solution of linear fractional non-homogeneous differential equations with Jumarie fractional derivative and evaluation of particular integral, Amer. J. Math. Anal., 3(3) (2015), 54-64.
  16. L. Wang and J. Fu, Non-Noether symmetries of Hamiltonian systems with conformable fractional derivatives, Chin. Phys. B, 25(1) (2016), 4501.
  17. H. Guebbai and M. Ghiat, New conformable fractional Derivative definition for positive and increasing functions and its generalization, Adv. Dyn. Syst. Appl., 11 (2) (2016), 105-111.
  18. A Kareem, Conformable fractional derivatives and it is applications for solving fractional differential equations, IOSR J. Math., 13 (2017), 81-87.
  19. A. H. Khader, The conformable Laplace transform of the fractional Chebyshev and Legendre polynnomials, MSc.Thesis, Zarqa University, 2017.
  20. G. K. Watugala, Sumudu transform: a new integral transform to solve differential equations and control engineering problems, Int. J. Math. Educ. Sci. Technol., 24 (1) (1993), 35-43.
  21. M. A. Asiru, Sumudu transform and solution of integral equations of convolution type, Int. J. Math. Educ. Sci., 32 (6)(2001), 906-910.
  22. S. Demiray, H. Bulut and F. Bin Muhammad, Sumudu transform method for analytical solutions of fractional type ordinary differential equations, Math. Problems Eng., 6 ( 2015), 131-690.
  23. V. G. Gupta, B. Shrama and A. Kilicman, A note on fractional Sumudu transform, J. Appl. Math., 2010 (2010), Art. ID 154189, 9 pages.
  24. M. A Asiru, Further properties of the Sumudu transform and its applications, Int. J. Math. Educ. Sci. Technol., 33 (3) (2002), 441-449.
  25. M. A Asiru, Classroom note: application of the Sumudu transform to discrete dynamic systems, Int. J. Math. Educ. Sci. Technol., 34 (6) (2003), 944-949
  26. A. Kilicman, H. Eltayeb and P. R. Agarwal, On Sumudu transform and system of differential equations, Abstr. Appl. Anal., 2010 (2010), Art. ID 598702, 11 pages.
  27. Kilicman A. and Gadain H., On the applications of Laplace and Sumudu transforms, J. Franklin Inst., 347 (5) (2010) 848-862.
  28. J. Vashi and M. G.Timol, Laplace and Sumudu transforms and their application, Int. J. Innov. Sci., Eng. Technol., 3 (8) (2016), 538-542.
  29. S. Demiray, Y. Pandir and H. Bulut, Generalized Kudryashov method for time-fractional differential equations, Abstr. Appl. Anal., 2014 (2014), Art. ID 901540, 13 pages.
  30. R. Mittal and R. Nigam, Solution of fractional integral- differential equations by A domian decomposition method, Int. J. Appl. Math. Mech., 4 (2) (2008), 87-94.
  31. G. Adomian, Differential equation with singular coefficients, J. Appl. Math. Comput., 47 (1992), 179-184.
  32. A.Tandogan, Y. Pandir and Y. Gurefe, Solutions of the nonlinear differential equations by use of modified Kudryashov method, Turk. J. Math Computer Sci., 2013 (2013), Art. ID 20130021, 7 pages.
  33. D. A. Frank-Kamenetsky, Dokl. Akad. Nauk USSR 18, 411, 1938.
  34. D. A. Frank-Kamenetsky, Diffusion and Heat Transfer in Chemical Kinetics, 2nd ed., Plenum, New York, 1969.
  35. G. I. Barenblatt, J. B. Bell and W. Y. Crutchfield, The thermal explosion revisited, Proc. Natl. Acad. Sci., 95 (1998), 13384-13386.
  36. P. L. Chambr ´e, On the solution of the Poisson-Boltzmann equation with application to the theory of thermal explosions, J. Chem. Phys., 20 (1952), 1795-1797.
  37. L. Samaj and E. Trizac, Poisson-Boltzmann thermodynamics of counterions confined by curved hard walls, Phys. Rev., 93 (2016), 012601.